# SDR 03258330

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- Aircraft time: 15,327 hours, 15,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE FOWARD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
